Trying to catch up

I have begun getting bored. Finally.

What happened this last week (+ I don’t know how many days), was that I got side effects from one of the medicaments that were supposed to lower my blood pressure. Quite severe ones, and everyone I could get, I think, except for nausea. I won’t bore you by adding a list of them.

I took my last pill of that sort this Wednesday, and I still can sense those “klick-klicks” from inside my chest when my heart goes nuts and the tiredness that still lingers around the blurriness. Though, at least not as severe as at the beginning of the week,

Sitting here now in my sofa (in, not just on) I finally have begun getting bored! That’s a good sign. Tomorrow I’ll probably feel fine again. As I did one week after coming home from the hospital. The TIA was gone, and I was free. I could walk freely.

And then this medicine accumulated in my body…

Now, when pondering whether to write about this or not, I realized one thing. It feels to me as if I have been home again for ages! Or at least six to eight weeks. I haven’t.

I arrived at the hospital by ambulance on Friday, Sept 6th, and came home again Tuesday, Sept 10th. That’s more like four weeks since the TIA happened, and less than that, since I got home again.

Funny, how one can experience time.

Nevertheless, now in the evening when the side effects slowly are running away from me, I’m instead getting bored. I miss writing. I am tired of not having had the energy to take care of my novel in being for several weeks. I am longing to write again. As well as making longer walks, longer bike-tours, seeing more people, attend to more events…

I guess the change is occurring now. My change to the new, healthier, better life. And as a small P.S. – I have now lost 2 pounds, 5,2 kilograms… and continuing…

 

Advertisements

4 thoughts on “Trying to catch up

  1. Sorry to hear of your health issues. Hope you’re feeling better soon. Sometimes it seems like if the disease doesn’t get us down, the meds will. Take care and best wishes

    Like

    1. Thank you for your concern! Hopefully the med I have now will be enough, so far it seems so. Then all will be all right. But now my MacBook behaves very odd. Hope my comment will get through.

      Liked by 1 person

    1. It will! I’m sure. But now my MacBook is behaving very strange. Hope it won’t crash or something. And that it’s only the computor… better check the iPhone and the iPad…

      Like

Comments are closed.